International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 0 | Views: 85

Research Paper | Mathematics | India | Volume 11 Issue 5, May 2022

Generalization of the Group Classification with Application of Elliptic Partial Differential Equations

Mani Sharma [3] | Dr. Chitra Singh [5]

Abstract: This research work enhance the generalizing previous result on a one-dimensional nonlinear elliptic partial differential equation. By the use of new techniques of a partial differential equation with the equivalence of group ,class of group and groupoid, we extend the algebraic method of classification of nonlinear partial differential equations. The solution includes the preliminary group, sub algebras, and infinite-dimensional equivalence algebra. This result is examined by the example of Elliptic partial differential equation.

Keywords: Partial differential Equation, Group, Elliptic partial differential equations, Subalgebra

Edition: Volume 11 Issue 5, May 2022,

Pages: 871 - 872

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait